You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Transient Analytical Solution of M/D/1/N Queues
Jean-Marie Garcia, Olivier Brun and David Gauchard
Journal of Applied Probability
Vol. 39, No. 4 (Dec., 2002), pp. 853-864
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3216008
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An analytical expression of the time-dependent probability distribution of M/D/1/N queues initialised in an arbitrary deterministic state is derived. We also obtain a simple analytical expression of the differential equation governing the transient average traffic which only involves probabilities of boundary states. As a by-product, a closed form solution of the departure rate from the system is also determined.
Journal of Applied Probability © 2002 Applied Probability Trust